Metallic taste

Had anyone ever experienced a metallic taste when taking Ropinerole? The brand I’m currently taking is Spirocco and 12mg per day. It feels the higher the dose and 12mg is the most I’ve taken the worse the metallic taste and burning sensation is.
I started on Repinex prescribed initially by the Consultant but was swapped to Spirocco by my primary care trust.
Anyone else experienced this?
I’ve asked the PD Nurses and GP but no further forward.

Hi Amos. Sorry to hear you’re experiencing issues with your medication. We have lots of information about the side effects of different Parkinson’s drugs on our website, here: https://www.parkinsons.org.uk/information-and-support/side-effects-parkinsons-drugs

We also have information about eating, swallowing and saliva control, which you may find useful: https://www.parkinsons.org.uk/information-and-support/eating-swallowing-and-saliva-control

Lastly we’d recommend you contact our Helpline, as they’re able to offer professional advice on a wide range of issues. You can reach them via email at [email protected], or call free on 0808 800 0303. Lines are open Monday to Friday from 9am to 7pm, and on Saturday from 10am-2pm.

Hope this helps.

Best wishes,

Owen,
Moderation Team

HI I read with interest about your metallic taste, i lost my taste about 9 months ago and the taste in my mouth is awfull , I clean my teeth use mouthwash but the taste is still there. I am going to see my GP later to-day and i will mention it to him, told PD nurse but she could not come up with a answer. Watch this space.

1 Like